# SDR YN8R201809260001

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N2290A
- Make and model: Cessna 172S
- Aircraft serial: 172S9959
- Aircraft time: 2,896 hours
- Engine: Lyc IO360L2A
- Engine time: 2,896 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7324 · Fuel Divider
- Part: Attach Bracket
- Part number: 07A22996
- Condition: Broken
- Location: Engine
- Part time: 2,896 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL INJECTION SPIDER BRACKET, P/N 07A22996, WAS FOUND BROKEN DURING ANNUAL INSPECTION.  IT BROKE AT THE 90 DEGREE BEND IN THE METAL.  AD2015-19-07 CALLS FOR THE FUEL INJECTION LINES AND CLAMPS TO BE INSPECTED IAW MSB342G.  THIS WAS FOUND BROKEN 100 HOURS SINCE THE LAST INSPECTION AND 580.5 HOURS SINCE THE ENGINE OVERHAUL.
